Alert archive / Minnesota / Small Craft Advisories in 2012

Small Craft Advisory 39, NWS Duluth, MN

September 9, 2012

NWS Duluth, MN issued this small craft advisory at Sep 9, 2012, 9:50 PM CDT. It took effect at Sep 10, 2012, 4:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2012, 9:50 PM CDT (02:50 UTC)
In effect from
Sep 10, 2012, 4:00 PM CDT
Expired
Sep 11, 2012, 3:37 PM CDT
In force
24 hr
Issued by
NWS Duluth, MN

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WHUS73 KDLH 100250
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
950 PM CDT SUN SEP 9 2012

...PERSISTENT SOUTH WINDS THROUGH TUESDAY...

LSZ140>142-101100-
/O.NEW.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
950 PM CDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 4 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM CDT
TUESDAY. 

* WINDS...SOUTH 10 TO 15 KT WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING 4 TO 6 FT BY MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GRANING
7 follow-up statements
179 
WHUS73 KDLH 100846
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
346 AM CDT MON SEP 10 2012

...PERSISTENT SOUTH TO SOUTHWEST WINDS TODAY THROUGH TUESDAY...

LSZ140>142-101700-
/O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
346 AM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM CDT TUESDAY...

* WINDS...SOUTH 10 TO 20 KT. SOME GUSTS 25 TO 30 KT.

* WAVES/SEAS...BUILDING 4 TO 6 FT BY MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
553 
WHUS73 KDLH 101453
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
953 AM CDT MON SEP 10 2012

LSZ121-146>148-102300-
/O.EXB.KDLH.SC.Y.0039.120910T2100Z-120911T1500Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
953 AM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
CDT TUESDAY. 

* WINDS...SOUTH 10 TO 20 KT. GUSTS 25 TO 30 KT.

* WAVES/SEAS...BUILDING UP TO 4 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ140>142-102300-
/O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
953 AM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM CDT TUESDAY...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES/SEAS...BUILDING TO 4 TO 6 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
764 
WHUS73 KDLH 102022
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
322 PM CDT MON SEP 10 2012

LSZ140>142-110430-
/O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
322 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...SOUTH 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES/SEAS...UP TO 4 TO 6 FEET FROM THIS EVENING...THROUGH THE
  AFTERNOON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ121-146>148-110430-
/O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T1500Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
322 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

* WINDS...SOUTH 10 TO 20 KNOTS. GUSTS 25 TO 30 KT.

* WAVES/SEAS...UP TO 4 FEET FROM THIS EVENING THROUGH TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
309 
WHUS73 KDLH 110302
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1002 PM CDT MON SEP 10 2012

LSZ140>142-110930-
/O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
1002 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...SOUTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES/SEAS...UP TO 4 TO 6 FEET THROUGH TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ121-146>148-110930-
/O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T1500Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1002 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

* WINDS...SOUTH 15 TO 20 KNOTS. GUSTS 25 TO 30 KT.

* WAVES/SEAS...UP TO 4 FEET FROM THIS EVENING THROUGH TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DAP
713 
WHUS73 KDLH 110902
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
402 AM CDT TUE SEP 11 2012

LSZ140>142-111715-
/O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
402 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH 10 TO 15 KNOTS.

* WAVES/SEAS...3 TO 5 FEET SUBSIDING TO 2 TO 4 FT LATE IN THE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS ARE
EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ121-146>148-111500-
/O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T1500Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
402 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTH 15 TO 20 KNOTS WITH GUSTS 25 KT EARLY IN THE
  MORNING. 

* WAVES/SEAS...2 TO 4 FEET EARLY IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
337 
WHUS73 KDLH 111444
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
944 AM CDT TUE SEP 11 2012

LSZ121-146>148-111545-
/O.CAN.KDLH.SC.Y.0039.000000T0000Z-120911T1500Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
944 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE SMALL
CRAFT ADVISORY.

STRONG SOUTH WINDS ALONG THE SOUTH SHORE HAVE DIMINISHED THIS
MORNING. HOWEVER...THERE COULD BE A FEW GUSTS TO 20 KT THROUGH
THE AFTERNOON TODAY.

$$

LSZ142-111545-
/O.CAN.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/
TACONITE HARBOR TO SILVER BAY HARBOR MN-
944 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

GUSTY WINDS AND HAZARDOUS WAVES HAVE SUBSIDED FROM TACONITE HARBOR
TO SILVER BAY THIS MORNING.

$$

LSZ140-141-112100-
/O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
944 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THROUGH THE
  AFTERNOON.

* WAVES/SEAS...3 TO 5 FEET SUBSIDING TO 2 TO 4 FT LATE IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS ARE
EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
320 
WHUS73 KDLH 112037
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
337 PM CDT TUE SEP 11 2012


LSZ140-141-112145-
/O.CAN.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
337 PM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ALONG THE NORTH SHORE HAVE SUBSIDED THIS
AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 6:55 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Sep 9, 6:55 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
655 PM CDT SUN SEP 9 2012

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH TAF PERIOD. A 30-40 KT LOW
LEVEL JET WILL DEVELOP OVER THE NORTHLAND AFTER MIDNIGHT. HAVE
INTRODUCED LLWS OUT OF THE SW AT 30-35 KT DURING THE 08-14Z PERIOD
MONDAY MORNING. AFTER DAYBREAK, SURFACE WINDS WILL INCREASE OUT OF
THE SOUTH BECOMING STRONG IN THE AFTERNOON. GUSTS OF 30 KT WILL BE
POSSIBLE IN MOST AREAS. THE HIGHEST GUSTS...OCCASIONALLY OVER 30
KT..WILL BE FOUND AT KBRD.

&&

.PREV DISCUSSION... /ISSUED 303 PM CDT SUN SEP 9 2012/

SHORT TERM...THIS EVENING THROUGH MONDAY NIGHT...
DRY HIGH PRESSURE OVER THE CENTRAL LAKES WILL KEEP OUR AREA IN A
WEAK ENOUGH PATTERN LONG ENOUGH FOR PATCHY FROST TO FORM ACROSS
INLAND AREAS TONIGHT. THIS DOES NOT REALLY LOOK LIKE THE END OF
THE GROWING SEASON AT THIS POINT. FALLING MIXING RATIOS IN THE
LOWER LAYERS WILL MAKE FOG LESS WIDESPREAD AND RADIATIONAL COOLING
MORE OF A FEATURE EARLY MONDAY MORNING. WITH THE PASSAGE OF THE
HIGH...A WARM AND DRY SOUTHWEST FLOW WILL OCCUR WITH BUILDING
HEIGHTS ALOFT. WITH A WARM-ADVECTION LAPSE RATE...MOMENTUM MIXING
DOWN TO THE SURFACE WILL BE LIMITED...KEEPING GUSTS FROM GREATLY
EXCEEDING AVERAGE WIND SPEEDS. FIRE DANGER WILL BE INCREASING
MONDAY. CONTINUED MECHANICAL MIXING OVERNIGHT WILL RESULT IN A
MILD AND DRY NIGHT MONDAY NIGHT.

LONG TERM...TUESDAY THROUGH NEXT SUNDAY...
THE FOCUS FOR THE EXTENDED WILL CONTINUE TO BE THE DRY CONDITIONS
ACROSS NE MN. SOUTHERLY FLOW WILL BE DOMINANT ACROSS THE FORECAST
AREA OUT AHEAD OF A FRONTAL SYSTEM. THIS WILL INCREASE THE RHS
INTO THE UPPER 30S TO LOWER 40S AND TEMPS WILL BE IN THE LOWER TO
MIDDLE 80S. THE FRONT MOVES THROUGH THE REGION TUESDAY NIGHT BUT
WITH MOISTURE LIMITED...ANY PRECIPITATION WILL BE LIGHT. THE FRONT
WILL SLOW DOWN SOUTH ACROSS SOUTHERN MN AND WI WITH SOME
OVERRUNNING SETTING UP. THE ONLY AREA THAT WILL SEE ANY RAIN WILL
BE EAST OF A HYR-ASX LINE. NE MN WILL WILL REMAIN RAIN FREE. A
SLOW COOLING TREND WILL DEVELOP LATE IN THE WEEK BUT LITTLE
PRECIPITATION IS EXPECTED.

&&

.POINT TEMPS/POPS...
DLH  42  73  55  79 /   0   0   0  10
INL  39  78  55  80 /   0   0   0  10
BRD  44  80  58  85 /   0   0   0  10
HYR  36  77  56  87 /   0   0   0  10
ASX  40  76  57  85 /   0   0   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

AVIATION...GRANING
Hazardous weather outlook, Sep 9, 6:02 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
602 PM CDT SUN SEP 9 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-101115-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
602 PM CDT SUN SEP 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

PATCHY FROST IS POSSIBLE TONIGHT ACROSS PORTIONS OF THE IRON
RANGE AND ARROWHEAD...AND ACROSS PORTIONS OF NORTHWEST WISCONSIN
INLAND FROM LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY SOUTH WINDS AROUND 30 MPH...COMBINED WITH LOW RELATIVE
HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE
NORTHLAND MONDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE NORTHLAND
TUESDAY NIGHT INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LSZ121-140>148-101115-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
602 PM CDT SUN SEP 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE NORTHLAND
TUESDAY NIGHT INTO WEDNESDAY NIGHT.

GRANING

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Sep 9, 5:59 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
559 PM CDT SUN SEP 9 2012

MNZ010-018-025-026-033>036-100800-
KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK...
WALKER...GRAND RAPIDS...PINE RIVER...BRAINERD...HILL CITY...
AITKIN
559 PM CDT SUN SEP 9 2012

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

GUSTY SOUTH WINDS AROUND 30 MPH...COMBINED WITH LOW RELATIVE
HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE CHIPPEWA
NATIONAL FOREST AND BRAINERD LAKES REGION MONDAY.

MNZ011-012-019-037-100800-
NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS-
CARLTON/SOUTHERN ST. LOUIS-
INCLUDING THE CITIES OF...ELY...ISABELLA...HIBBING...DULUTH...
CLOQUET
559 PM CDT SUN SEP 9 2012

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

GUSTY SOUTH WINDS TO 30 MPH...COMBINED WITH LOW RELATIVE HUMIDITY
VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL PRODUCE
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SUPERIOR NATIONAL
FOREST AND CLOQUET VALLEY STATE FOREST REGION MONDAY.

MNZ038-WIZ001>004-006>009-100800-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
INCLUDING THE CITIES OF...HINCKLEY...SUPERIOR...WASHBURN...
ASHLAND...HURLEY...GRANTSBURG...SPOONER...HAYWARD...PHILLIPS
559 PM CDT SUN SEP 9 2012

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

GUSTY SOUTH WINDS TO 30 MPH...COMBINED WITH LOW RELATIVE
HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAINT CROIX
STATE FOREST...CHEQUAMEGON NATIONAL FOREST...AND HAYWARD LAKES
REGION MONDAY.

GRANING

Nearby

Small Craft Advisories in Minnesota, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.